|What causes pain and muscle vibrations in extremities?
May 27, 2012
For the past three days I am having these strange and painful vibrations in extremities. Distended veins and a feeling that comes and goes like a tourniquet. What is this? I am a 38 year old female who has been positive since 2001. On Atripla for 6 months. Please help. I can't get my doctors to do much.
| Response from Dr. Young
Hello and thanks for posting.
Sorry to hear about your symptoms. Nerve injury is usually not associated with the medications in Atripla. Unfortunately, I don't have enough specifics about your health situation to provide a good assessment of the possible causes. For example, it would be helpful to know if the symptoms are in both the arms and legs, one or both sides? Other health conditions (such as diabetes, high blood pressure, etc) or other medications/supplements?
The best advice is to continue to advise your doctors about your symptoms; many of these non-specific symptoms are difficult to figure out, but you'd certainly get my attention if the symptoms worsen or persist past ~1 week.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Blood In Urine A Sign Of HIV?
- Is Red Eyes A Symptom Of Acute HIV Infection?
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Bloody Pee After Oral Sex Hooker What Are The Chances Of HIV
- Hpv After Kissing Cut On Lip Sign Of HIV AIDS
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.